# SDR ASAA2016071317370

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,811 hours, 6,338 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE FAN LUBE T/C 78472002, FOUND FAN BLADE SHIMS WITH WEAR TO BASE MATERIAL.  ACFT GROUNDED.  REPLACED ALL SHIMS FOR NR 2 ENGINE FAN BLADES IAW T/C 78472002.
